# SDR QEMY202405220001

- Difficulty date: April 21, 2024
- Submitted: May 22, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Boeing 737-8
- Engine: Cfmint CFM567B27
- Engine time: 25,897 hours, 9,683 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 2048M20G04
- Part serial: GWN10WRL
- Condition: Nicked
- Location: Engine
- Part time: 25,897 hours, 9,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INCOMING INSPECTION, A DEFECT ON THE HPC 4-9 SPOOL STAGE 4 DOVETAIL HAS BEEN FOUND, APPROX. 0.004" DEPTH, 0.073" LENGTH AND 0.012" WIDTH, OUTSIDE OF LIMITS IN SUBTASK 72-31-06-220-056.  DR 01959609 REJECTED.  PART HAS BEEN REMOVED FROM SERVICE.  SERVICE REQUEST #01984650 RAISED TO OEM FOR REVIEW.
